# SDR AALA20021892

- Difficulty date: December 28, 2002
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N1444N
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11447
- System (JASC): 2910 · Hydraulic System, Main
- Part: Coupling
- Condition: Defective
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

DFW - FLT 1024 - EN ROUTE MEM-DFW, LOST SYSTEM 1 HYDRAULIC QUANTITY, SHUT OFF PUMPS.  EMERGENCY EXTENDED LANDING GEAR.  LANDED DFW WITHOUT FURTHER INCIDENT.  REPLACED QUICK DISCONNECT COUPLING AND O-RING ON PRESSURE AND SUCTION PORTS ON LEFT ENGINE NR 1 SYSTEM HYDRAULIC PUMP.  PERFORMED ENGINE RUN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
